Arginine and Acne

  1. Arginine and Acne


    Ive been using various Arginine products including HCL and AKG. On the day ive been taking about 13 grams of arginine (every day). During this 3 week period ive been getting zits that keep on getting worse and worse....

    Im discontinuing use of it now but how many think that this was the cause of my zits?


  2. Quote Originally Posted by Edge
    Ive been using various Arginine products including HCL and AKG. On the day ive been taking about 13 grams of arginine (every day). During this 3 week period ive been getting zits that keep on getting worse and worse....

    Im discontinuing use of it now but how many think that this was the cause of my zits?
    Pimples have started going away when use was discontinued.

  3. interesting....thanks for the info.
    •   
       


  4. Quote Originally Posted by Edge
    Ive been using various Arginine products including HCL and AKG. On the day ive been taking about 13 grams of arginine (every day). During this 3 week period ive been getting zits that keep on getting worse and worse....

    Im discontinuing use of it now but how many think that this was the cause of my zits?
    Yes, and another side effect of Arginine is if you are prone to cold sores you may see an increase.

Similar Forum Threads

  1. L-Arginine and GH release
    By BigVrunga in forum Supplements
    Replies: 85
    Last Post: 03-08-2010, 06:45 AM
  2. How long for high BP and acne to go away?
    By TheUsual in forum Anabolics
    Replies: 12
    Last Post: 06-27-2004, 01:21 AM
  3. fina and acne
    By slewdem in forum Anabolics
    Replies: 2
    Last Post: 06-13-2004, 02:37 AM
  4. HCG and Acne
    By candle25 in forum Anabolics
    Replies: 6
    Last Post: 06-09-2004, 03:20 PM
  5. Spiro 5% and acne.....
    By lifted in forum Anabolics
    Replies: 6
    Last Post: 10-13-2003, 09:07 AM
Log in
Log in